Hello everyone, few days ago I downloaded Age Of Empired III to play with my friends, also I had to install MSXML 4.0,Gameranger and Adobe player (im not sure which one) so I could join them. After some times I was on my explorer, surfing on internet without any problems but at late night I started playing Warframe. After I entered the game my screen crushed, I couldnt hear anything, all I could see are blue vertical lines. Because I couldnt do anything I restarted my PC and there was a blue screen that said "Attempt to restart display driver failed" and few rows under that it said it may be caused because I installed some programs before that happened. I noticed that I did installed them but I wasnt able to start my windows normaly so I started it in safe mode and I tried to uninstal them, but after my windows did start up, there was red lines, 2 big red vertical lines while loading windows and after load, on my desktop there was red horizontal lines all over my desktop. I didnt know what could I do so I searched internet, after few failed attempts I went to PC Shop and they fixed it (it was my 2nd time this happens). I paid them and after I came home I realised that they installed two new programs to my PC, which I had no idea how could they install them because I wasnt able to install anything or uninstall in Safe mode and I couldnt start windows in normal mode.
So my question is, because it happened twice, it might happen again, how am I able to fix this problem and why does it get caused?